# SDR P5CA2012101400038

- Difficulty date: October 14, 2012
- Submitted: October 15, 2012
- Operation: Air carrier
- Aircraft: N451PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30809
- Aircraft time: 51,653 hours, 8,474 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Trim Panel
- Condition: Damaged
- Location: Main Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE FOUND TO MAIN DECK SIDE CARGO DOOR AREA AT & NBSP; BS 1780 SIDEWALL TRIM/GUTTER.
